Personal site - Results-Punimet
Thursday, 2017-03-23, 7:14 AM
Welcome Guest | RSS



Total online: 1
Guests: 1
Users: 0



Publications referred in MathSciNet or Zentralblatt in the following URL addresses:


62. Ugur Kadak, Naim L. Braha and H. M. Srivastava, Statistical Weighted $\mathcal B$-Summability and Its Applications to Approximation Theorems, to Appear in Applied Mathematics and Computation. AMC

61. N. L. Braha and Huseyin Cakalli, A new type continuity for real functions , to appear, Journal of Mathematical Analysis, pdf.

60. Naim L. Braha, A Tauberian theorem for the generalized N\"{o}rlund-Euler  summability method to appear, JIASF , pdf.

59. Naim L. Braha and Mikail Et, TAUBERIAN THEOREMS FOR THE EULER-NÖRLUND MEAN-CONVERGENT SEQUENCES OF FUZZY NUMBERS, to appear in Iranian Journal of Fuzzy Systems, pdf.


57. Ibrahim Çanak, Naim L. Braha and Ümit Totur, A Tauberian theorem for the generalized Nörlund summability method,(to appear in Georgian Mathematical Journal) pdf .


55. Feyzi Basar and Naim L. Braha, Euler-Ces\`{a}ro difference spaces of bounded, convergent and null sequences, to appear in Tamkang Journal of Mathematics, pdf .

54. Ayhan Esi, N.L.Braha  and  A.  Rushiti, Wijsman  $\lambda-$ statistical convergence of interval numbers, to appear in Boletim da Sociedade Paranaense de Matemática , pdf.

53. N.L. Braha, Valdete Loku, H.M. Srivastava,  $\Lambda^2-$Weighted statistical convergence and Korovkin and Voronovskaya type theorems, to appear in Applied Mathematics and Computation

52. Naim L. Braha, STRUCTURE OF CESARO SECOND ORDER FUNCTION, to appear in Miskolc Mathematical Notes


50. N. L. Braha , Ilmi Hoxha and Kotaro Tanahashi, SOME PROPERTIES OF (p; k) -QUASIPOSINORMAL OPERATORS, Journal of Mathematical Analysis, pdf

49. Mikail Et, Naim L. Braha and Hifsi Altinok, New Type of Generalized Di¤erence Sequence of Fuzyy Numbers Involving Lacunary Sequences,, pdf

48. Naim L. Braha, GEOMETRIC PROPERTIES OF THE SECOND ORDER CESARO SPACES, to appear in Banach Journal of Mathematical Analysis, pdf

47. Naim L. Braha, Ilmi Hoxha and Salah Mecheri, On class $\mathcal{A}(k^{*})$ operators, to appear in Annals of Functional Analysis Annals of Functional Analysis 

46. Ilmi Hoxha and N.L. Braha, The $k-$quasi$-*-$class $\mathcal{A}$ contractions have property \textbf{PF},  Journal of Inequalities and Applications ,

45. Ilmi Hoxha and N.L. Braha, Weyl's theorem, Tensor Product, Fuglede-Putnam Theorem and Continuity Spectrum for $k-$Quasi Class $\mathcal{A}^{*}_{n}$ Operators,  Journal of Korean Mathematical Society 

44. Braha, N.L.; Esi, Ayhan; Loku, V., On lacunary strong (A,u,Δ m )-convergent sequences with respect to a sequence of modulus functions. Ilirias J. Math. 2, No. 1, 11-19, (2013). Ilirias Journal of Mathematics 

43. N.L. Braha, On some properties of new paranormed sequence space defined by $\lambda^{2}$-convergent sequences, Journal of Inequalities and Applications 

42. N.L. Braha, Some geometric properties of $N(\lambda,p)$- spaces,  Journal of Inequalities and Applications 

41. Naim L. Braha, Valmir B. Krasniqi and H. M. Srivastava, Some Necessary Conditions for Periodic Functions , Journal of Inequalities and Special Functions

40. Ilmi Hoxha and Naim L. Braha, On k-quasi class $A_{n}^{*}$ operators,  Bulletin of Mathematical Analysis and Applications

39. Bipan Hazarika, Ayhan Esi and Naim L. Braha, On asymtotically Wijsman lacunary $\sigma-$ statistical convergence of set sequences, Journal of Mathematical Analysis

38. Naim L. Braha, H. M. Srivastava and S. A. Mohiuddine, A Korovkin Type Approximation Theorem for Periodic Functions via the Summability of the Modified de la Vallee Poussin Mean,  Applied Mathematics and Computation

37. Naim L. Braha and Ilmi Hoxha , $(p; r; q)-*-$ paranormal and absolute $(p; r)-*-$ paranormal operators,  Journal of Mathematical Analysis

36. Ilmi Hoxha and N.L. Braha, A note on $k-$quasi$-*-$paranormal Operators,  Journal of Inequalities and Applications

35. Atsushi Uchiyama, Kotaro Tanahashi and Naim L. Braha, Corrigendum to Bishop's property $\beta$ for paranormal operators and Bishop's property $\beta$ for k $\star$-paranormal operators, to appear in Operators and Matrices

34. N.L. Braha and Feyzi Basar, On the domain of the triangle A(\lambda) on the spaces of null, convergent and bounded sequences, to appear in Abstract and Applied Analysis

33. Binod Chandra Tripathy, N.L. Braha, A.J. Dutta, A new class of fuzzy sequences related to the ℓp space defined by orlicz function, to appear in Journal of Intelligent and Fuzzy Systems

32. Naim L. Braha and Toufik Mansour, On $\Lambda^2$-strong convergence of numerical sequences and Fourier series, to appear in Acta Mathematica Hungarica,

31. Ayhan Esi and N.L. Braha, On $\Lambda$-statistical convergence in random 2-normed space, Mathematical Sciences,

30. N.L.Braha, Integrability and $L_{1}$-convergence of certain cosine sums with third quasi hyper convex coefficients,  Hacettepe Journal of Mathematics and Statistics,

29. Valmir Krasniqi, Naim L. Braha, Armend Sh. Shabani, Local estimation for $L_{n}^{\alpha, \beta, M,N}(x,-1)$, $L_{n}^{\alpha, \beta, M,N}(x,1)$ polynomials, International Journal of Applied Mathematics, Volume 25 No. 3 2012, 443-450,

28. Naim L. Braha and Mikail Et, The sequence space $E_{n}^{q}\left( M,p,s\right) $ and $N_{k}-$ lacunary statistical convergence,  BJMA,

27. Ayhan Esi and N.L. Braha, On asymptotically $\lambda$ statistical equivalent sequences of interval numbers,  Acta Scientiarum Technology,

26. N.L. Braha, On asymptotically $\Delta^{m}$ lacunary statistical equivalent sequences,  AMC(Applied Mathematics and Computation)

25. Salah Mecheri and N. L. Braha, Polaroid and p-*-paranormal operators,  MIA(Mathematical Inequalities and Applications)

24. Xhevat Z. Krasniqi, Huseyin Bor, Naim L. Braha and Marjan Dema, On Absolute Matrix Summability of Orthogonal Series,  Int. Journal of Math. Analysis, Vol. 6, 2012, no. 10, 493 - 501

23. Salah Mecheri and N. L. Braha, Spectral Properties of $n$-perinormal operators,  Oper. Matrices,

22. N. L. Braha, Integrability and $L^1$-convergence of certain cosine sums with quasi hyper convex coefficients,  KYUNGPOOK Math. J.

21. N.L. Braha and K. Tanahashi, SVEP and Bishop’s property for $k∗$-paranormal operators, Oper. Matrices 5 (2011), no. 3, 469-472.

20. N.L. Braha, A new class of sequences related to the $l\sb p$ spaces defined by sequences of Orlicz functions. J. Inequal. Appl. 2011, Art. ID 539745, 10 pp.

19. N.L. Braha, $L^{1}$-Convergence of the $r-th$ Derivative of Certain Cosine Series with $r$-quasi convex coefficients, Bull. Math. Anal. Appl. 2 (2010), no. 4, 45-53,

18. N.L. Braha and Xh. Z. Krasniqi, On $L^1$-convergence of the r − th Derivative of cosine Series with r-quasi convex coefficients, Note Mat. 30 (2010), no. 2, 113-119.

17. Xh. Z. Krasniqi and N. L. Braha, On $L^1 $-convergence of the r − th derivative of cosine series with semi-convex coefficients, Acta Universitatis Apulensis, No. 23/2010, pp. 99-105.

16. N.L.Braha, On $L^{1}$-convergence of certain cosine sums with twice quasi semi-Convex coefficients, Applied Sciences, Vol.12, 2010, pp. 30-36.

15. N.L.Braha, On the behavior near the origin of the sum of sine series with quasi semi-convex coefficients Journal of Mathematical Analysis

14.Valmir Krasniqi, Naim L. Braha and Armend Sh. Shabani, Local Estimates for Koornwinder’s Jacobi-type polynomials, Appl. Appl. Math.Vol. 6, Issue 11 (June 2011) pp. 1902– 1910

13. N.L. Braha, On $L^{1}$-convergence of certain cosine sums with third semiconvex coefficients, Int. J. Open Probl. Comput. Sci. Math. 2 (2009), no. 4, 562--571.

12. N. L. Braha, The asymptotic representation for the best approximation for some classes of nonperiodic continuous functions, IJPAM, Volume 64 No.1 2010, 1-8.

11. N. L. Braha, M.Lohaj, F.H. Marevci, Sh.Lohaj, Some properties of paranormal and hyponormal operators, Bull. Math. Anal. Appl. 1, No. 2, 23-35, electronic only (2009).

10. N.L. Braha and Krasniqi, Xh, On $L^{1}$ convergence of certain cosine sums, Bull. Math. Anal. Appl. 1, No. 1, 55-61, electronic only (2009).

9. N.L. Braha, "$L^1$ - convergence of $N_n^{(2)}(x)$ cosine sums with quasi hyper convex coefficients", Int. Journal of Math. Analysis, Vol. 3, 2009, no. 18, 863 – 870.

8. Xh. Z. Krasniqi and N. L. Braha, Estimates of the sums of sine series with Monotone coefficients of higher order near the origin, IJPAM, Volume 44 No.5 2008, 789-795

7. N.L. Braha, The Banach space $m_p(X)$, for $1 \leq p < \infty$ has the BSP, Journal of Mathematics and Statistics 5 (1): 63-64, 2009.

6. N.L. Braha, A sufficient condition for the Dunford-Pettis Property in Banach spaces, Rendiconti di Matematica, Serie VII Volume 28, Roma (2008), 133-138

5. N.L. Braha, Corrigendum to:"Characterization of the absolutely summing operators in a Banach space using -approximate $l\sb 1$ sequences" [Matematiche (Catania) 60 (2005), no. 1, 121-128 (2006); MR2260257 (2007j:46036)]. Matematiche (Catania) 62 (2007), no. 1, 105—106

4. Krasniqi Xh. Z. and N.L. Braha, On the behavior of r-derivative near the origin of sine series with convex coefficients, JIPAM, (2007), volume 8, issue 1 article 22, pp 1-6.

3. N.L. Braha, Every bounded linear operator from $m_{1}(l_{1})$ into $l_{2}$ is absolutely summing operator, Albanian journal of Mathematics, volume 1, (2007), 57-62.

2. N.L. Braha, Characterization of the absolutely summing operators in a Banach space using -approximate $l\sb 1$ sequences, Matematiche, volume LX (2005), 117-128.

1. M.Lohaj and N.L. Braha, Some properties of -approximate $l\sb 1$ sequences in Banach spaces. Mat. Bilten No. 27, (2003), 87-94.


Log In

Copyright MyCorp © 2017
Free web hostinguCoz